# SDR 95ZZZW125

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331JS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120035
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs Computer
- Part number: 6628196001
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4170 - SHORTLY AFTER TAKEOFF, THE CREW REPORTED A LOSS OF HSI AND RMI INDICATION.  ACFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  OUTSTATION MAINTENANCE REINITIALIZED BOTH AHRS COMPUTERS.  ACFT RETURNED TO SERVICE.
